Dr. Mohammad M. Tabanjeh

Prof. Mohammad M. Tabanjeh

Department of Mathematics and Computer Science

Virginia State University, USA

Professor of Mathematics





2000 Ph.D., City University of New York, USA

1999 M.A., City College of New York, USA

1993 M.Sc., Yarmouk University, Jordan

1989 B.Sc., Yarmouk University, Jordan


Publications (Selected)

  1. Tabanjeh M., New Approach for the Inversion of Structured Matrices via Newton's Iteration. Journal of Advances in Linear Algebra and Matrix Theory, Vol. 5, No. 1 (2015).
  2. Tabanjeh M., Combining Algebraic and Numerical Techniques for Computing Matrix Determinant. American Journal of Computational Mathematics, Vol. 4, No. 5, 464-473 (2014).
  3. Tabanjeh M., Fast and Numerically Stable Approximate Solution of Trummer’s Problem. American Journal of Computational Mathematics, Vol. 4, No. 5, 387-395 (2014).
  4. Tabanjeh M. (with Pan et al), The Schur Aggregation for Solving Linear Systems of Equations, SNC'07, Proceeding of the 2007 International Workshop on Symbolic-Numeric Computation, July 25-27, (2007), UWO, London, ON, Canada.
  5. Tabanjeh M. A., (Ph.D. Dissertation), Efficient Cauchy-like Computations, Graduate Center - CUNY, New York, (2000).
  6. Tabanjeh M. (with Pan et al), Superfast Computations with Singular Structured Matrices over Abstract Fields, Proceedings of the Second Workshop on Computer Algebra in Scientific Computing (CASC-99), 323-338, Springer, May (1999).
  7. Tabanjeh M. (with Pan et al), Transformations of Cauchy Matrices, Trummer's Problem and Cauchy-like Linear Solver, Proceedings of 5th Annual International Symposium on Solving Irregularly Structured Problems in Parallel (Irregular 98), Lecture Notes in Computer Science, 1457, 274-284, Springer, August (1998).
  8. Tabanjeh M. (with Pan et al), New Transformations of Cauchy Matrices and Trummer's Problem, Computers & Mathematics (with Applications) 35, 12, 1-5, (1998).

Profile Details